What happens if i quit taking these medications? - Page 2 - Social Anxiety Forum
Reply
 
Thread Tools
post #21 of 29 (permalink) Old 07-14-2018, 10:36 PM
Formerly "The Quicktion"
 
Vulnicura's Avatar
 
Join Date: Apr 2013
Gender: Male
Age: 25
Posts: 494
My Mood: Mellow
I'm going to put it simply to you, you're a god damn fool if you stop taking them without direct instructions and procedures from your doctor. Just ask them for the procedure and they will guide you through it. Don't be thick headed.

"If you expect nothing from anybody, you're never disappointed." - Sylvia Plath

"I've started to focus on a bigger game. The sound the wind makes through the pines; the sentience of animals; what we fear in the dark and what lies beyond the darkness. I'm talking about seeing beyond fear, about looking at the world with love." - Dale Cooper
Vulnicura is offline  
Sponsored Links
Advertisement
 
post #22 of 29 (permalink) Old 07-19-2018, 10:28 AM Thread Starter
SAS Member
 
Join Date: Jun 2017
Gender: Male
Posts: 236
Well. I quit taking them almost 5 days ago. There is no visible difference at the moment but... At least i get hungry less than before. So i think i can lose weight this way. And now my metabolism will work faster.
emin is offline  
post #23 of 29 (permalink) Old 07-19-2018, 05:48 PM
The Meditator
 
Suchness's Avatar
 
Join Date: Aug 2011
Location: Planet Namek, Australia
Language: Enlgish
Gender: Male
Age: 33
Posts: 5,228
Quote:
Originally Posted by emin View Post
Well. I quit taking them almost 5 days ago. There is no visible difference at the moment but... At least i get hungry less than before. So i think i can lose weight this way. And now my metabolism will work faster.


Thats pretty good then.
Suchness is offline  
 
post #24 of 29 (permalink) Old 07-27-2018, 12:51 AM
SAS Member
 
Join Date: Jul 2017
Posts: 673
Quote:
Originally Posted by emin View Post
Well. I quit taking them almost 5 days ago. There is no visible difference at the moment but... At least i get hungry less than before. So i think i can lose weight this way. And now my metabolism will work faster.
If you are able to manage your body by quitting cold turkey then that is great news. I have no clue how you did it that easily. If you ever take any and need to get off again, I would taper off extremely slowly. Asking a doctor or psychiatrist how to quit a medication is basically pointless. They don't know your metabolism or whatever. They also have no clue how addictive and damaging some of them are. Most psychiatrists I saw if i looked sad that day would just double my dose of Prozac or Celexa. They might fully understand the medications but they don't have the slightest clue how to taper off medications and they also have no clue how many MG you should be on of any medication. I was taking basically 20 or 30 times the dose i needed of anti-depressants and anti-psychotics for over 10 years. And like I said, if I felt a little down, most psychiatrists would just try to dope me up on higher doses or new pills. If you can find a reasonable dose of 2 MAYBE 3 medications, then absolutely stick to them, anything past that is just doping you up
Disheveled and Lost is offline  
post #25 of 29 (permalink) Old 07-29-2018, 09:20 AM Thread Starter
SAS Member
 
Join Date: Jun 2017
Gender: Male
Posts: 236
Now i cant sleep easily. I sleep in daytime and i'm awake at nights. I slept 4 hours last night. Now I'm sleepy but i cant sleep!
emin is offline  
post #26 of 29 (permalink) Old 07-29-2018, 10:00 AM
The Meditator
 
Suchness's Avatar
 
Join Date: Aug 2011
Location: Planet Namek, Australia
Language: Enlgish
Gender: Male
Age: 33
Posts: 5,228
Quote:
Originally Posted by emin View Post
Now i cant sleep easily. I sleep in daytime and i'm awake at nights. I slept 4 hours last night. Now I'm sleepy but i cant sleep!


Try to stay up til the next night.
Suchness is offline  
post #27 of 29 (permalink) Old 07-29-2018, 10:16 AM Thread Starter
SAS Member
 
Join Date: Jun 2017
Gender: Male
Posts: 236
Quote:
Originally Posted by Suchness View Post
Try to stay up til the next night.
i'll do that
emin is offline  
post #28 of 29 (permalink) Old 07-30-2018, 02:58 AM
SAS Member
 
Join Date: Jul 2017
Posts: 673
Quote:
Originally Posted by emin View Post
Now i cant sleep easily. I sleep in daytime and i'm awake at nights. I slept 4 hours last night. Now I'm sleepy but i cant sleep!
I personally would go back on some or all the medication and taper off slowly. Your body is used to the pills so you can sleep and without them you are going through withdrawals.
It is the same or worse than an alcoholic quitting cold turkey. If you feel sane then I guess stay off them but i wouldn't recommend it. I think you should go back on everything you were taking, taper off them and then go back on a much smaller dose of what you were taking. like take 10MG one month, 9MG the next month, etc.

You can also just stay off everything which i would not recommend and try to take ambien or a sleeping pill. I don't recommend this at all but I dunno. What phychiatrists and pharmacists have no idea about is how addictive these pills are and how hard they are to get off, and how powerful they are.
Disheveled and Lost is offline  
post #29 of 29 (permalink) Old 08-18-2018, 10:09 AM
SAS Member
 
EndTimes's Avatar
 
Join Date: Aug 2018
Language: Portuguese, French, German, English
Gender: Male
Age: 32
Posts: 539
My Mood: Sad
It simply doesn't make sense taking Abilify and Concerta together. One will block dopamine from binding to its receptors while the other will increase dopamine release in your brain. Getting of Concerta will be a pain. Stoping prozac should be easy. I stopped twice SSRI cold turkey with little side effects.

I would advice you to find another Dr. Because prescribing Abilify + Concerta doesn't make sense at all.

"Rome will lose the faith and become the seat of the antichrist." ~ Our Lady of La Salette
EndTimes is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Similar Threads
Thread Thread Starter Forum Replies Last Post
Found Pregabalin capsule mixed in my Vyvanse bottle Danny88 Medication 3 01-27-2017 01:45 AM
My anxiety issues, need some suggestions on medications? 1refill Medication 1 01-16-2016 09:07 PM
i quit smoking cold turkey. pumapunku Positive Thinking 12 05-12-2012 10:05 AM
mixed feelings about taking medications (and Spiritual life) nickguy Spiritual Support 5 10-04-2006 11:18 PM

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome